The continuity of semiadditive functionals
Matematičeskie zametki, Tome 19 (1976) no. 4, pp. 541-548
Cet article a éte moissonné depuis la source Math-Net.Ru
In this paper we examine a general principle of continuity of semiadditive functionals on a metric linear space (MLS) that extends various results obtained previously in this respect. In particular, from our fundamental Theorem 1 it is easy to obtain Banach's closed graph theorem, the Banach–Steinhaus theorem, the weak base theorem, and others.
@article{MZM_1976_19_4_a6,
author = {E. I. Smirnov},
title = {The continuity of semiadditive functionals},
journal = {Matemati\v{c}eskie zametki},
pages = {541--548},
year = {1976},
volume = {19},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1976_19_4_a6/}
}
E. I. Smirnov. The continuity of semiadditive functionals. Matematičeskie zametki, Tome 19 (1976) no. 4, pp. 541-548. http://geodesic.mathdoc.fr/item/MZM_1976_19_4_a6/